RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Semenko, Evgenii Veniaminovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:422
Abstract pages:1505
Full texts:499
References:303
E-mail:

http://www.mathnet.ru/eng/person28537
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217179

Publications in Math-Net.Ru
2019
1. E. V. Semenko, “Reduction of vector boundary value problems on Riemann surfaces to one-dimensional problems”, Sibirsk. Mat. Zh., 60:1 (2019),  201–213  mathnet  elib; Siberian Math. J., 60:1 (2019), 153–163  isi  scopus
2018
2. E. V. Semenko, T. I. Semenko, “The shock front asymptotics in the linear problem of shock wave”, Sib. Èlektron. Mat. Izv., 15 (2018),  950–970  mathnet  isi
2017
3. E. V. Semenko, T. I. Semenko, “Linear problem of shock wave disturbance analysis. Part 3: Refraction and reflection in the neutral stability case”, Sib. Èlektron. Mat. Izv., 14 (2017),  493–510  mathnet  isi
4. E. V. Semenko, T. I. Semenko, “Linear problem of shock wave disturbance analysis. Part 2: Refraction and reflection of plane waves in the stability case”, Sib. Èlektron. Mat. Izv., 14 (2017),  473–492  mathnet  isi
5. E. V. Semenko, “Linear problem of shock wave disturbance analysis. Part 1: General solution, incidence, refraction and reflection in general case”, Sib. Èlektron. Mat. Izv., 14 (2017),  451–472  mathnet  isi
6. E. V. Semenko, “Connection between holomorphic vector bundles and cohomology on a Riemann surface and conjugation boundary value problems”, Sibirsk. Mat. Zh., 58:2 (2017),  406–416  mathnet  elib; Siberian Math. J., 58:2 (2017), 310–318  isi  elib  scopus
2016
7. E. V. Semenko, “Inverse problem of hydrodynamics for doubly connected domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 5,  41–58  mathnet; Russian Math. (Iz. VUZ), 60:5 (2016), 35–50  isi  scopus
8. E. V. Semenko, “Prym differentials as solutions to boundary value problems on Riemann surfaces”, Sibirsk. Mat. Zh., 57:1 (2016),  157–170  mathnet  mathscinet  elib; Siberian Math. J., 57:1 (2016), 124–134  isi  scopus
2011
9. E. V. Semenko, “Equivalence of boundary velocities and various flow schemes in the inverse boundary value problem of aerohydrodynamics”, Sib. Zh. Ind. Mat., 14:4 (2011),  98–110  mathnet  mathscinet
2010
10. E. V. Semenko, “A general form of the solution to the flow problem on the torus”, Sib. Zh. Ind. Mat., 13:2 (2010),  124–134  mathnet  mathscinet
2009
11. E. V. Semenko, “Течения на римановой поверхности: классификация течений на торе”, Sib. Zh. Ind. Mat., 12:1 (2009),  136–150  mathnet  mathscinet; J. Appl. Industr. Math., 4:2 (2010), 257–269
2008
12. E. V. Semenko, “Течения на римановой поверхности: классификация течений на торе”, Matem. Mod. Kraev. Zadachi, 2 (2008),  110–112  mathnet
2007
13. V. N. Monakhov, E. V. Semenko, I. B. Davydkin, “Quasiconformal rectification of boundaries in problems of fluid dynamics”, Sib. Zh. Ind. Mat., 10:3 (2007),  98–113  mathnet  mathscinet
1997
14. E. V. Semenko, “Gakhov expansion of pseudodifferential operators with a degenerate symbol”, Sibirsk. Mat. Zh., 38:6 (1997),  1362–1373  mathnet  mathscinet  zmath; Siberian Math. J., 38:6 (1997), 1184–1195  isi
1986
15. V. N. Monakhov, E. V. Semenko, “Boundary value problems with infinite index in Hardy spaces”, Dokl. Akad. Nauk SSSR, 291:3 (1986),  544–547  mathnet  mathscinet  zmath
16. V. N. Monakhov, E. V. Semenko, “Well-posedness classes of boundary value problems of conjugation of analytic functions with infinite index”, Dokl. Akad. Nauk SSSR, 286:1 (1986),  27–30  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019